On the 6th, I took an emergency contraceptive orally. The period came normally. On the 19th, the amount was less in the first three days and the color was dark. On the fourth day today, the waist was very sour. The amount of menstruation became almost the same as that of normal menstruation. Is there any possibility of pregnancy
Generally speaking, after having a roommate, oral emergency contraceptives will play a contraceptive effect. Emergency contraceptives will lead to withdrawal bleeding and menstrual disorder. You should not be pregnant in this situation. You must take effective contraceptive measures when you have a roommate.
If you have menstruation after taking the emergency contraceptive, you can rest assured that you will not be pregnant, but the contraceptive also has hormone ointment. If you take it for a long time, it will cause endocrine disorders, and infertility will occur if you have serious menstrual disorders. Therefore, you must pay attention not to take it more than three times a year.
Generally speaking, as long as it is an emergency contraceptive taken orally within the specified time, the vast majority can succeed in contraception. In this case, if the bleeding reaches the amount of menstruation, it should be considered that you are not pregnant. I'm really worried. I can test it with early pregnancy test paper in two days, and I can also preliminarily judge whether I'm pregnant or not.
Hello, in this case, you should not be pregnant, so you can relax and pay attention to abdominal warmth and vulva hygiene
If the period is more than 7 days, it can not be ruled out that it may be a side effect after the birth control pill. The emergency birth control pill contains hormones and can not be taken more than three times a year. Try not to take it in the future and take condoms